# SDR MASA200601082

- Difficulty date: April 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 7,090 hours, 4,346 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7287 IAD - OTBD FLIGHT SPOILER AND SPOILERON CAUTION MESSAGE. MX RESET SSCU'S.  OP'S CHECK GOOD.
